A remark on a polynomial matrix factorization theorem

Lasha Ephremidze, Ilya Spitkovsky

Research output: Contribution to journalArticle

Abstract

The Wiener-Hopf factorization of trigonometric polynomial matrix functions is considered and it is proved that the factors are matrices of trigonometric polynomials as well. The natural bounds for partial indices and for orders of the factors are obtained.

Original languageEnglish (US)
Pages (from-to)489-495
Number of pages7
JournalGeorgian Mathematical Journal
Volume19
Issue number3
DOIs
StatePublished - Sep 1 2012

Fingerprint

Polynomial Factorization
Factorization Theorem
Polynomial Matrices
Matrix Factorization
Trigonometric Polynomial
Wiener-Hopf Factorization
Matrix Function
Polynomial function
Partial

Keywords

  • Polynomial matrix functions
  • Wiener-Hopf factorization

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A remark on a polynomial matrix factorization theorem. / Ephremidze, Lasha; Spitkovsky, Ilya.

In: Georgian Mathematical Journal, Vol. 19, No. 3, 01.09.2012, p. 489-495.

Research output: Contribution to journalArticle

@article{dbd3f0c6628e47b0b3b2c68361d8a1fc,
title = "A remark on a polynomial matrix factorization theorem",
abstract = "The Wiener-Hopf factorization of trigonometric polynomial matrix functions is considered and it is proved that the factors are matrices of trigonometric polynomials as well. The natural bounds for partial indices and for orders of the factors are obtained.",
keywords = "Polynomial matrix functions, Wiener-Hopf factorization",
author = "Lasha Ephremidze and Ilya Spitkovsky",
year = "2012",
month = "9",
day = "1",
doi = "10.1515/gmj-2012-0029",
language = "English (US)",
volume = "19",
pages = "489--495",
journal = "Georgian Mathematical Journal",
issn = "1572-9176",
publisher = "Plenum Publishers",
number = "3",

}

TY - JOUR

T1 - A remark on a polynomial matrix factorization theorem

AU - Ephremidze, Lasha

AU - Spitkovsky, Ilya

PY - 2012/9/1

Y1 - 2012/9/1

N2 - The Wiener-Hopf factorization of trigonometric polynomial matrix functions is considered and it is proved that the factors are matrices of trigonometric polynomials as well. The natural bounds for partial indices and for orders of the factors are obtained.

AB - The Wiener-Hopf factorization of trigonometric polynomial matrix functions is considered and it is proved that the factors are matrices of trigonometric polynomials as well. The natural bounds for partial indices and for orders of the factors are obtained.

KW - Polynomial matrix functions

KW - Wiener-Hopf factorization

UR - http://www.scopus.com/inward/record.url?scp=84870372008&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84870372008&partnerID=8YFLogxK

U2 - 10.1515/gmj-2012-0029

DO - 10.1515/gmj-2012-0029

M3 - Article

AN - SCOPUS:84870372008

VL - 19

SP - 489

EP - 495

JO - Georgian Mathematical Journal

JF - Georgian Mathematical Journal

SN - 1572-9176

IS - 3

ER -